Crossref journal-article
American Chemical Society (ACS)
Journal of the American Chemical Society (316)
Bibliography

Morris, K. F., & Johnson, C. S. (1993). Resolution of discrete and continuous molecular size distributions by means of diffusion-ordered 2D NMR spectroscopy. Journal of the American Chemical Society, 115(10), 4291–4299.

Authors 2
  1. Kevin F. Morris (first)
  2. Charles S. Johnson (additional)
References 0 Referenced 334

None

Dates
Type When
Created 20 years, 5 months ago (March 18, 2005, 8:20 p.m.)
Deposited 2 years, 4 months ago (March 30, 2023, 12:15 p.m.)
Indexed 1 day, 18 hours ago (Aug. 27, 2025, 11:58 a.m.)
Issued 32 years, 3 months ago (May 1, 1993)
Published 32 years, 3 months ago (May 1, 1993)
Published Online 23 years, 3 months ago (May 1, 2002)
Published Print 32 years, 3 months ago (May 1, 1993)
Funders 0

None

@article{Morris_1993, title={Resolution of discrete and continuous molecular size distributions by means of diffusion-ordered 2D NMR spectroscopy}, volume={115}, ISSN={1520-5126}, url={http://dx.doi.org/10.1021/ja00063a053}, DOI={10.1021/ja00063a053}, number={10}, journal={Journal of the American Chemical Society}, publisher={American Chemical Society (ACS)}, author={Morris, Kevin F. and Johnson, Charles S.}, year={1993}, month=may, pages={4291–4299} }